# SDR TWRA97195

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND R1 DOOR EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED R1 DOOR BATTERY PACK CHARGER.  OPERATIONAL CHECK NORMAL PR MM 33-50-00.  (M)
